# SDR 96ZZZX619

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700WA
- Make and model: Beech E18S
- Aircraft serial: BA28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 101028
- Condition: Broken
- Location: Lt Mlg
- Component: Bfgoodrich, 31255
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WHEEL HALF FAILED DURING TAXI.  TIME SINCE LAST INSPECTION, 25.9 HOURS.  SUBMITTER SUGGESTED CHECKING WHEELS AND WHEEL BOLTS FOR CONDITION AND SECURITY.
